Nonlinear equations invariant under Poincare, similitude and conformal group in three-dimensional spacetime


Gungor F.

JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.31, no.2, pp.697-706, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 2
  • Publication Date: 1998
  • Doi Number: 10.1088/0305-4470/31/2/025
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
  • Page Numbers: pp.697-706

Abstract

This paper is devoted to a systematic construction of second-order differential equations invariant under the Poincare, sill!similitude and conformal groups in three-dimensional spacetime. A classification of all possible realizations of the Lie algebras under the action of the group of local diffeomorphisms of R-4 is presented. Then by means of the differential invariants the most general invariant differential equations of second order are constructed.